# SDR DALA1236260918

- Difficulty date: May 4, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON MAIN CABIN FLOORBEAM BS 1174 BETWEEN STA RBL 0-22.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED IAW MD88 SRM 51-30-5 PG12.
